MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-CSE TRAY

Medline Industries, LP MEDLINE; DBD-CSE TRAY
Catalog Number PAIN1808
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "3 reports of epidural catheters being occluded, including at least one from the cse kit with lot information.".
 
Additional Manufacturer Narrative
This is a combination product the account reported epidural catheters being occluded and stated, "this affects patient care"; no reports of patient harm were reported at the time of the complaint.Medline's investigation noted that no sample or photo was received, production records were reviewed, pack build history was reviewed, and trending was reviewed.Due to the actual sample used not being available, medline was not able to confirm what may have caused the epidural catheter to be occluded.The cause was documented as unconfirmed, sample required to determine cause, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-CSE TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nathan bersch
three lakes drive
northfield, IL 60093--275
MDR Report Key50838161
Report Number1417592-2026-45873
Device Sequence Number18657052
Product Code OFT
UDI-Device Identifier40195327145447
UDI-Public40195327145447
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAIN1808
Device Lot Number22JLA166
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown